Discussions By Condition: Digestive conditions

Constant Burping, Diarrhea, Gas, after vaccination

Posted In: Digestive conditions 0 Replies
  • Posted By: pancakeman
  • January 18, 2011
  • 10:51 AM

Hey, recently I was overseas and I received a vaccination for meningitis. Later that day I felt tired and not very hungry and had a slight headache. Since that day it's been six days I keep getting constant diarrhea and I end up going to the washroom 10 or 12 times or more a day. There is no solid in my stool my stomach just keeps passing out an acidic yellowish liquid with some very small particles but no blood, causing me to become very dehydrated.

I'm also a type 1 diabetic although I've never had a problem like this before. I visited the doctor upon the 3rd / 4th day of having these symptoms and he prescribed some relevant drug to Imodium to ease the problem, but I still have diarrhea sometimes, and the gas and burping / belching has only worsened. It's almost been a week my stomach hasn't stopped these symptoms and it wont pass out any solid or digest my food properly at all. Today I am visiting another doctor to see what he or she is going to say, and if things don't resolve I will have to try some tests. What are your opinions?

Thanks in advanced,
- Pancakeman

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?